# SDR DALA2023070205288

- Difficulty date: June 28, 2023
- Submitted: July 2, 2023
- Operation: Air carrier
- Aircraft: N421DX
- Make and model: Airbus A330-941
- Aircraft serial: 2028
- Aircraft time: 1,421 hours, 161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3421, EMERGENCY EXIT LIGHT LENS AT DOOR 2L MISSING. CORRECTIVE ACTION: REPLACED EMERGENCY EXIT LIGHT LENS. OK FOR SVC. (LP 4881720)
